# SDR ASAA2024091752960

- Difficulty date: September 17, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N215AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36347
- Aircraft time: 19,402 hours, 6,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PROFILE R/S STA 727I-767 MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM R/H TRANSITION STA 721I-767, ORIGINAL: .040, REMOVED: .040, REMAINING: .000 + IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53- 00-53-1A-2. REMOVED DAMAGED TRANSITION STA 727I-767, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW B737-900ER SRM 55-00-53-2R-5.
